# SDR SWAA2015071041786

- Difficulty date: May 26, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FUSELAGE SKIN CRACKED AT BS 328, STRINGER 17R.  REPAIRED SKIN IAW EO & EA.
